# SDR SIMA200724001

- Difficulty date: August 26, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 8,444 hours, 8,014 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1245
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR AURAL WARNING WITH GEAR DOWN, FLAPS 22 AT 1680 FEET.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC CONTROL UNIT IAW EMB AMM 32-33-01.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
